Journal of Lie Theory, Vol. 9, No. 2, pp. 351-353 (1999)

Finite groups of rotations. A supplement to the preceding article

Herbert Abels

Fakultät für Mathematik, Universität Bielefeld, Universitätsstrasse 25, D-33501 Bielefeld, Germany,

Abstract: This paper completes the work started in the preceding paper where the following question was asked. Given a finite set $S$ of isometries of some affine Euclidean space. When is the group $G$ generated by $S$ discrete? In that paper we described an algorithm which reduced this question to the special case discussed here.

Keywords: affine Euclidean space, isometries, rotations, discrete groups

Classification (MSC91): 51N10; 20H15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]